Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


meds causing bone pain?
Nov 2, 2005

i have a similar problem as another questionee. i am on truvada and sustiva for about 2 yrs. i have been having pian in my rt foot for a few days then i woke up with a swollen foot and could not walk. dr thought it was gout, but tests showed it was not. a week later my knee swelled. i have been to 2 orthos and they have done mris and cotisone and three months later i still have knee pain and foot pain and walk with a limp. i had no ijury that i know of. now three months later dr's are stumped. i take antinflamitrys 500mg twice a day. could this be related to my meds? arthritis wa also ruled out.i am 38 yrs old and otherwise in good shape.

Response from Dr. Henry

I have had an occasional patient develop bone pain on tenofovir which seemed to get better when switched to an alternative med (such as abacavir). KH



Previous
HAART AND WBC
Next
HIP REPLACEMENT AND HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement